It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-23-2003, 11:42 PM   #1
Junior Member
 
Join Date: Feb 2003
Posts: 24
nebmale HB User
Question acne due to Lithium usage

I have been using Lithium for almost 9 years now and am getting closer and closer to age 30. Anyway, I am currently using Pro-Active, but has anyone found anything else to kind of counteract the damage Lithium does? It is getting really old! Thanks.

 
Old 03-24-2003, 01:37 PM   #2
Junior Member
 
Join Date: Feb 2003
Posts: 24
nebmale HB User
Post

Sorry, I guess I should clarify for those of you who aren't familiar with Lithium. It replaces a chemical missing in the brain --> bi-polar mental illness.

 
Sponsors Lightbulb
   
Old 03-24-2003, 09:03 PM   #3
Inactive
 
Join Date: Jan 2001
Location: Banned, Ca
Posts: 465
help HB User
Post

How long have you had acne for from lithium ? If you have had it the entire 9 years you may want to try another med that doesn't have that as a common side effect. Have you tried Depakote or tegretol ?

If you have to take lithium, look into supplementing it with vitamin B5.

 
Old 03-24-2003, 11:02 PM   #4
Junior Member
 
Join Date: Feb 2003
Posts: 24
nebmale HB User
Post

Thank you, 'help'. My doctors have not been very receptive to the idea of taking me off the Lithium. Actually, my boyfriend and I are going to try to conceive in the fall, so this might be the break I've been looking for. Yes, I've been on Lithium for the entire 9 years. I've had really good luck with it, though. Oh, my acne isn't all that bad, anymore. It is just frustrating to have acne at age 27.
Thanks again!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Does anyone here (women) have acne related to facial hair? Problem after Accutane,ro hmj211 Hair Problems 2 05-19-2010 11:32 PM
Can anyone Relate to this??? Acne Question wishful006 Acne 4 04-22-2010 01:48 PM
Does anyone here (women) have acne related to facial hair? Problem after Accutane,rop hmj211 Acne 1 01-13-2010 05:23 PM
acne and lithium??? amaiyasmama23 Bipolar Disorder 7 11-16-2009 03:07 PM
Lithium Related Acne redtoenails Bipolar Disorder 3 05-02-2009 08:39 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), mmisty (5), MSNik (5), poozers (3), jonnstar (3), LitS917 (2), lisamariemoon (2), ladybud (2), crookedhearts (2)

Site Wide Totals

teteri66 (1166), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 01:42 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!